MAUDE Adverse Event Report: JAEGER MEDICAL GMBH VYNTUS BODY APS; WHOLE-BODY PLETHYSMOGRAPHY

JAEGER MEDICAL GMBH VYNTUS BODY APS; WHOLE-BODY PLETHYSMOGRAPHY
Model Number V-378510
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes Loss of consciousness (2418); Cough (4457)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available to date, an internal investigation was initiated to assess the reported patient reactions and the concerns regarding nebulizer output performance during bronchial provocation testing.As a first step, additional information was requested from the customer.This included the detailed bronchial provocation protocols used during the affected tests as well as anonymized patient related data, in order to better understand the test conditions and administered doses.A review of the reported measurements indicated variability in nebulizer output values when different filling volumes and test setups were used.As the influence of filling volume on nebulizer output could not be excluded based on the available data, further clarification was considered necessary.To objectively assess this potential influencing factor, it was decided to involve an external accredited laboratory.The purpose of this testing will be to evaluate whether the volume of solution in the nebulizer container has an impact on the measured output and to what extent this may affect dose delivery during use.The investigation remains ongoing and will be updated once the requested protocols and the external laboratory results are available.Results of the assessment: the malfunction resulted in a medium risk for a patient, user or 3rd-party.
 
Event or Problem Description
It was reported that during recent histamine provocation testing using the vyntus body aps system, two patients experienced discomfort during bronchial provocation testing with histamine.The histamine concentration used was 16 mg/ml and the provocation protocol consisted of four steps of 0.015, 0.045, 0.18 and 0.72.One patient experienced hot flushes and dizziness and developed bronchoconstriction with a significant reduction in fev, resulting in a positive bronchial challenge response.Another patient did not show bronchoconstriction but fainted in the test booth for a few seconds.No further symptoms beyond discomfort, dizziness and fainting were reported.In addition, concerns were raised regarding the nebulizer output during use of the aps system.Measurements performed on site by the customer using saline solution and a precision scale indicated higher nebulizer output values than expected based on available technical information.This led to uncertainty regarding the amount of substance administered to patients during bronchial provocation testing.Furthermore, concerns were expressed about the reliability of nebulizer performance when different filling volumes are used.It was noted that the nebulizer cup is graduated up to higher volumes, which may give the impression that accurate and safe administration is ensured across the full range, potentially leading to use outside the intended operating conditions.

Brand Name
VYNTUS BODY APS
Common Device Name
WHOLE-BODY PLETHYSMOGRAPHY
Manufacturer (Section D)
JAEGER MEDICAL GMBH
leibnizstrasse 7
hoechberg, bavaria 97204
GM  97204
Manufacturer Contact
jared cardon
leibnizstrasse 7
hoechberg, bavaria 97204
GM   97204
MDR Report Key24001206
Report Number1000271197-0001-02026
Device Sequence Number10184858
Product Code BZC
UDI-Device Identifier04250892908304
UDI-Public(01)04250892908304
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair,Replace
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV-378510
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient SexUnknown